MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MA3131
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxguard administration set tubing disconnected from the spike.The following information was provided by the initial reporter: ¿bd maxguard 10 drop iv tubing disconnected from spike when using for albumin, happened before connection to patient.¿.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4).- follow up mdr for device evaluation.A sample was received and tested by our quality team.The set was separated from drip chamber upon receipt and the customer's complaint was verified.The separated tubing was analyzed under microscope and the tubing seemed to lack necessary solvent where it was supposed to be secured to the drip chamber.Set manufacturer was contacted and root cause of failure was confirmed as an improper application of solvent by operator during the portion of assembly joining drip chamber with tubing.A quality alert was initiated to reinforce correct assembly by involved personnel.A device history record review for model ma3131 lot number 22089473 was performed.The search showed that a total of (b)(4)in 1 lot number was built on 25aug2022.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD MAXGUARD ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17674714
Report Number9616066-2023-01838
Device Sequence Number14963721
Product Code FPA
UDI-Device Identifier10885403235825
UDI-Public(01)10885403235825
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/25/2025
Device Catalogue NumberMA3131
Device Lot Number22089473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Supplement Date Received by Manufacturer01/22/2024
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown